# SDR DALA2022010800155

- Difficulty date: January 4, 2022
- Submitted: January 9, 2022
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 88,724 hours, 19,656 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1703 RT HORIZONTAL STAB LOWER SKIN 3 DENTS ON BOTTOM MID BETWEEN AUX AND FRONT SPAR. CORRECTIVE ACTION: BLENDED DENTS. INSPECTION C/W PER B767-300 SRM 55-10-01-1A-1 TABLE 101. WITHIN LIMITS. TREATED. FWD TO PNT. (8918575)
